Chinese Journal of Stomatological Research(Electronic Edition) ›› 2007, Vol. 01 ›› Issue (01): 1-2. doi: 10.3877/cma.j.issn.1674-1366.2007.01.001
• Editorial • Next Articles
Jing Hu, Dazhang Wang, Jihua Li
Received:
Online:
Published:
Jing Hu, Dazhang Wang, Jihua Li. Orthognathic treatment for the obstructive sleep apneas syndrome[J]. Chinese Journal of Stomatological Research(Electronic Edition), 2007, 01(01): 1-2.
/ / Recommend
Add to citation manager EndNote|Ris|BibTeX
URL: https://zhkqyxyjzz.cma-cmc.com.cn/EN/10.3877/cma.j.issn.1674-1366.2007.01.001
https://zhkqyxyjzz.cma-cmc.com.cn/EN/Y2007/V01/I01/1